×

zbMATH — the first resource for mathematics

Robust estimation via minimum distance methods. (English) Zbl 0461.62036

MSC:
62F35 Robustness and adaptive procedures (parametric inference)
62F12 Asymptotic properties of parametric estimators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andrews, D.F., Bickel, P.J., Hampel, F.R., Huber, P.J., Rogers, W.H., Tukey, J.W.: Robust Estimates of Location. Princeton Univ. Press 1972 · Zbl 0254.62001
[2] Beran, R.J.: Minimum Hellinger distance estimates for parametric models. Ann. Statist.5, 445-463 (1977a) · Zbl 0381.62028
[3] Beran, R.J.: Robust location estimates. Ann. Statist.5, 431-444 (1977b) · Zbl 0381.62032
[4] Beran, R.J.: Asymptotic lower bounds for risk in robust estimation. Preprint 1979 · Zbl 0453.62032
[5] Bickel, P.J.: Another look at robustness: a review of reviews and some new developments. Scand. J. Statist.3, 145-168 (1976) · Zbl 0343.62039
[6] Bickel, P.J.: Quelques aspects de la statistique robustes. Ecole d’Ete de St. Flour. Springer. To appear (1979)
[7] Bickel, P.J., Lehmann, E.L.: Descriptive statistics for non parametric models I, II. Ann. Statist.3, 1038-1069 (1975) · Zbl 0321.62054
[8] Berk, R.H.: Consistency and asymptotic normality of MLE’s for exponential families. Ann. Math. Stat.43, 193-204 (1972) · Zbl 0253.62005
[9] Hájek, J.: Local asymptotic minimax and admissibility in estimation. Proc. Sixth Berkeley Symposium1, 175-194 (1972)
[10] Hampel, F.R.: A general qualitative definition of robustness. Ann. Math. Statist.42, 1887-1896 (1971) · Zbl 0229.62041
[11] Hampel, F.R.: The influence curve and its role in robust estimation. J. Amer. Stat. Assoc.69, 383-393 (1974) · Zbl 0305.62031
[12] Hodges, J.L., Lehmann, E.L.: Estimates of location based on rank tests. Ann. Math. Stat.34, 598-611 (1963) · Zbl 0203.21105
[13] Huber, P.J.: Robust statistics: a review. Ann. Math. Statist.43, 1041-1067 (1972) · Zbl 0254.62023
[14] Huber-Carol, C.: Thesis. E.T.H. Zürich (1970)
[15] Jaeckel, L.: Robust estimates of location: symmetry and asymmetric contamination. Ann. Math. Statist.42, 1020-1034 (1971) · Zbl 0216.47902
[16] Kiefer, J., Wolfowitz, J.: On the deviation of the empiric distribution function of vector chance variables. Trans. Amer. Math. Soc. (1958) · Zbl 0088.11305
[17] Knüsel, L.F.: Über minimum distance Schätzungen. Thesis. ETH (1969)
[18] LeCam, L.: Theorie Asymptotique de la Decision Statistique. Les Presses de l’Universite de Montreal (1968)
[19] LeCam, L.: Limits of experiments. Proc. Sixth Berkeley SymposiumI, 245-261 (1972)
[20] LeCam, L.: Convergence of estimates under dimensionality restrictions. Ann. Stat.1, 38-53 (1973) · Zbl 0255.62006
[21] Millar, P.W.: Asymptotic minimax theorems for the sample distribution. To appear, Zeit, für Wahrscheinlichkeitstheorie48, 233-252 (1979) · Zbl 0387.62029
[22] Millar, P.W.: Robust tests of statistical hypotheses. Preprint (1979) · Zbl 0412.35015
[23] Neymann, J.: Contributions to the theory of the?2-test, Proc. First Berkeley Symp., 239-273 (1949)
[24] Parr, W.C., Schucany, W.R.: Minimum distance and robust estimation. Preprint (1979) · Zbl 0481.62031
[25] Parr, W.C., deWet, T.: On minimum weighted Cramer von Mises statistic estimation. Preprint (1979)
[26] Pollack, D.: The minimum distance method of testing. To appear, Metrika (1979)
[27] Prohorov, Yu.V.: Convergence of random processes and limit theorems in probability theory. Theor. Prob. Appl.1, 157-214 (1956)
[28] Rieder, H.: Estimates derived from robust tests. Submitted to Ann. Stat. (1978) · Zbl 0428.62033
[29] Skorokhod, A.V.: Limit theorems for stochastic processes. Theor. Prob. Appl.1, 261-290 (1956) · Zbl 0074.33802
[30] Stigler, S.: Do robust estimators work with real data? Ann. Stat.6, 1055-1098 (1977) · Zbl 0374.62050
[31] Tukey, J.W.: A survey of sampling from contaminated distributions. Contrib. to Prob. and Stat. I. Olkin, ed. pp. 448-485. Stanford Univ. Press. (1960) · Zbl 0201.52803
[32] Wolfowitz, J.: Estimation by the minimum distance method. Ann. Inst. Stat. Math.5, 9-23 (1953) · Zbl 0051.37004
[33] Wolfowitz, J.: The minimum distance method. Ann. Math. Stat.28, 75-88 (1957) · Zbl 0086.35403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.